Cookies?
Library Header Image
LSE Research Online LSE Library Services

On a question of Slaman and Groszek

Lewis-Pye, Andrew (2008) On a question of Slaman and Groszek. Proceedings of the American Mathematical Society, 136 (10). pp. 3663-3668. ISSN 0002-9939

Full text not available from this repository.
Identification Number: 10.1090/S0002-9939-08-09345-3

Abstract

We answer a question of Slaman and Groszek by showing that any non-computable perfect tree computes one of its non-computable paths.

Item Type: Article
Official URL: http://www.ams.org/publications/journals/journalsf...
Additional Information: © 2008 American Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:30
Last Modified: 20 Feb 2019 09:05
URI: http://eprints.lse.ac.uk/id/eprint/51442

Actions (login required)

View Item View Item